Matematicheskii Sbornik
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2006, Volume 197, Number 12, Pages 117–132 (Mi msb1128)  

This article is cited in 52 scientific papers (total in 52 papers)

Triangulated categories of singularities and equivalences between Landau–Ginzburg models

D. O. Orlov

Steklov Mathematical Institute, Russian Academy of Sciences


Full text: PDF file (581 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:12, 1827–1840

Bibliographic databases:

ArXiv: math/0503630
UDC: 512.73
MSC: 18E30, 14E15, 81T30
Received: 10.08.2005

Citation: D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Mat. Sb., 197:12 (2006), 117–132; Sb. Math., 197:12 (2006), 1827–1840

Citation in format AMSBIB
\by D.~O.~Orlov
\paper Triangulated categories of singularities and equivalences between Landau--Ginzburg models
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 12
\pages 117--132
\jour Sb. Math.
\yr 2006
\vol 197
\issue 12
\pages 1827--1840

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Baranovsky, “BGG correspondence for toric complete intersections”, Mosc. Math. J., 7:4 (2007), 581–599  mathnet  crossref  mathscinet  zmath
    2. A. Kuznetsov, “Homological projective duality”, Publ. Math. Inst. Hautes Itudes Sci., 2007, no. 105, 157–220  crossref  mathscinet  zmath
    3. Kuznetsov A., “Lefschetz decompositions and categorical resolutions of singularities”, Selecta Math. (N.S.), 13:4 (2008), 661–696  crossref  mathscinet  isi  elib
    4. P. Seidel, “$A_\infty$-subalgebras and natural transformations”, Homology, Homotopy Appl., 10:2 (2008), 83–114  crossref  mathscinet  zmath  isi  elib
    5. Chen Xiao-Wu, “Singularity categories, Schur functors and triangular matrix rings”, Algebr. Represent. Theory, 12:2-5 (2009), 181–191  crossref  mathscinet  zmath  isi  elib
    6. Chen Xiao-Wu, “Unifying two results of Orlov on singularity categories”, Abh. Math. Semin. Univ. Hambg., 80:2 (2010), 207–212  crossref  mathscinet  zmath  isi
    7. A. Kapustin, L. Rozansky, “Three-dimensional topological field theory and symplectic algebraic geometry II”, Commun. Number Theory Phys., 4:3 (2010), 463–549  crossref  mathscinet  isi
    8. A. Căldăraru, J. Distler, S. Hellerman, T. Pantev, E. Sharpe, “Non-birational twisted derived equivalences in abelian GLSMs”, Comm. Math. Phys., 294:3 (2010), 605–645  crossref  mathscinet  isi
    9. Orlov D., “Formal completions and idempotent completions of triangulated categories of singularities”, Adv. Math., 226:1 (2011), 206–217  crossref  mathscinet  zmath  isi  elib
    10. Ballard M.R., “Derived categories of sheaves on singular schemes with an application to reconstruction”, Adv. Math., 227:2 (2011), 895–919  crossref  mathscinet  zmath  isi  elib
    11. D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803  mathnet  crossref  mathscinet
    12. Dyckerhoff T., “Compact generators in categories of matrix factorizations”, Duke Math. J., 159:2 (2011), 223–274  crossref  mathscinet  zmath  isi  elib
    13. Kuznetsov A., “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet  zmath  isi  elib
    14. Lenzing H., de la Peña J.A., “Extended canonical algebras and Fuchsian singularities”, Math. Z., 268:1-2 (2011), 143–167  crossref  mathscinet  zmath  isi  elib
    15. Segal E., “Equivalence between GIT quotients of Landau-Ginzburg B-models”, Comm. Math. Phys., 304:2 (2011), 411–432  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. Shipman I., “A geometric approach to Orlov's theorem”, Compos. Math., 148:5 (2012), 1365–1389  crossref  mathscinet  zmath  isi
    17. Orlov D., “Matrix factorizations for nonaffine LG-models”, Math. Ann., 353:1 (2012), 95–108  crossref  mathscinet  zmath  isi  elib
    18. Burke J., Walker M.E., “Matrix factorizations over projective schemes”, Homology Homotopy Appl., 14:2 (2012), 37–61  crossref  mathscinet  zmath  isi  elib
    19. Isik M.U., “Equivalence of the derived category of a variety with a singularity category”, Math. Res. Not. IMRN, 2013, no. 12, 2787–2808  crossref  mathscinet  zmath  isi  elib
    20. R. Bocklandt, “Toric systems and mirror symmetry”, Compos. Math., 149:1 (2013), 1839–1855  crossref  mathscinet  zmath  isi  elib
    21. O. Iyama, M. Wemyss, “Singular derived categories of $\mathbb Q$-factorial terminalizations and maximal modification algebras”, Adv. Math., 261 (2014), 85–121  crossref  mathscinet  zmath  isi  elib
    22. Chen Xiao-Wu, “Singular equivalences induced by homological epimorphisms”, Proc. Amer. Math. Soc., 142:8 (2014), 2633–2640  crossref  mathscinet  zmath  isi
    23. R. Takahashi, “Reconstruction from Koszul homology and applications to module and derived categories”, Pacific J. Math., 268:1 (2014), 231–248  crossref  mathscinet  zmath  isi  elib
    24. G. Stevenson, “Duality for bounded derived categories of complete intersections”, Bull. Lond. Math. Soc., 46:2 (2014), 245–257  crossref  mathscinet  zmath  isi  elib
    25. Stevenson, Greg, “Subcategories of singularity categories via tensor actions”, Compos. Math., 150:2 (2014), 229–272  crossref  mathscinet  zmath  isi
    26. Addington N.M., Segal E.P., Sharpe E.R., “D-Brane Probes, Branched Double Covers, and Noncommutative Resolutions”, Adv. Theor. Math. Phys., 18:6 (2014), 1369–1436  crossref  mathscinet  zmath  isi  elib
    27. Ballard M. Favero D. Katzarkov L., “A Category of Kernels For Equivariant Factorizations and Its Implications For Hodge Theory”, Publ. Math. IHES, 2014, no. 120, 1–111  crossref  mathscinet  zmath  isi
    28. Hailong Dao, Ryo Takahashi, “Upper bounds for dimensions of singularity categories”, Comptes Rendus Mathematique, 2015  crossref  mathscinet
    29. Arinkin D., Gaitsgory D., “Singular Support of Coherent Sheaves and the Geometric Langlands Conjecture”, Sel. Math.-New Ser., 21:1 (2015), 1–199  crossref  mathscinet  zmath  isi
    30. A.I.. Efimov, Leonid Positselski, “Coherent analogues of matrix factorizations and relative singularity categories”, Algebra Number Theory, 9:5 (2015), 1159  crossref  mathscinet  zmath  elib
    31. Walker M.E., “Chern characters for twisted matrix factorizations and the vanishing of the higher Herbrand difference”, Sel. Math.-New Ser., 22:3 (2016), 1749–1791  crossref  mathscinet  zmath  isi  scopus
    32. Abouzaid M., Auroux D., Katzarkov L., “Lagrangian fibrations on blowups of toric varieties and mirror symmetry for hypersurfaces”, Publ. Math. IHES, 2016, no. 123, 199–282  crossref  mathscinet  zmath  isi  scopus
    33. Iritani H., Mann E., Mignon T., “Quantum Serre Theorem as a Duality Between Quantum D -Modules: Table 1.”, Int. Math. Res. Notices, 2016, no. 9, 2828–2888  crossref  mathscinet  zmath  isi  scopus
    34. Eisenbud D., Peeva I.: Eisenbud, D Peeva, I, Minimal Free Resolutions over Complete Intersections, Lecture Notes in Mathematics, 2152, Springer Int Publishing Ag, 2016, V+  crossref  mathscinet  isi
    35. Katzarkov L., Kontsevich M., Pantev T., “Bogomolov-Tian-Todorov Theorems For Landau Ginzburg Models”, J. Differ. Geom., 105:1 (2017), 55–117  crossref  mathscinet  zmath  isi
    36. Kiem Y.-H., Kim I.-K., Lee H., Lee K.-S., “All complete intersection varieties are Fano visitors”, Adv. Math., 311 (2017), 649–661  crossref  mathscinet  zmath  isi  scopus
    37. Lu M., “Gorenstein Defect Categories of Triangular Matrix Algebras”, J. Algebra, 480 (2017), 346–367  crossref  mathscinet  zmath  isi  elib
    38. Hirano Yu., “Derived Knorrer Periodicity and Orlov'S Theorem For Gauged Landau-Ginzburg Models”, Compos. Math., 153:5 (2017), 973–1007  crossref  mathscinet  zmath  isi  elib  scopus
    39. Gross M., Katzarkov L., Ruddat H., “Towards Mirror Symmetry For Varieties of General Type”, Adv. Math., 308 (2017), 208–275  crossref  mathscinet  zmath  isi  elib  scopus
    40. Zhang P., “Categorical Resolutions of a Class of Derived Categories”, Sci. China-Math., 61:2, SI (2018), 391–402  crossref  mathscinet  zmath  isi
    41. Stevenson G., “Filtrations Via Tensor Actions”, Int. Math. Res. Notices, 2018, no. 8, 2535–2558  crossref  mathscinet  zmath  isi
    42. Favero D., Kelly T.L., “Fractional Calabi-Yau Categories From Landau-Ginzburg Models”, Algebraic Geom., 5:5 (2018), 596–649  crossref  mathscinet  zmath  isi  scopus
    43. Psaroudakis Ch., “A Representation-Theoretic Approach to Recollements of Abelian Categories”, Surveys in Representation Theory of Algebras, Contemporary Mathematics, 716, eds. Martsinkovsky A., Igusa K., Todorov G., Amer Mathematical Soc, 2018, 67–154  crossref  mathscinet  zmath  isi  scopus
    44. A. G. Kuznetsov, “Embedding derived categories of Enriques surfaces in derived categories of Fano varieties”, Izv. Math., 83:3 (2019), 534–539  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    45. Hochenegger A., Kalck M., Ploog D., “Spherical Subcategories in Representation Theory”, Math. Z., 291:1-2 (2019), 113–147  crossref  mathscinet  zmath  isi  scopus
    46. Donovan W., Wemyss M., “Twists and Braids For General 3-Fold Flops”, J. Eur. Math. Soc., 21:6 (2019), 1641–1701  crossref  mathscinet  zmath  isi  scopus
    47. Ma X., Zhao T., Huang Zh., “Gorenstein Algebras and Recollements”, Commun. Algebr., 47:9 (2019), 3527–3538  crossref  mathscinet  zmath  isi
    48. Lu M., “Gorenstein Properties of Simple Gluing Algebras”, Algebr. Represent. Theory, 22:3 (2019), 517–543  crossref  mathscinet  zmath  isi
    49. Kapustka M., Rampazzo M., “Torelli Problem For Calabi-Yau Threefolds With Glsm Description”, Commun. Number Theory Phys., 13:4 (2019), 725–761  crossref  mathscinet  zmath  isi
    50. Lu L., “Triangle Equivalences and Gorenstein Schemes”, Int. J. Math. Comput. Sci., 15:1 (2020), 301–307  mathscinet  zmath  isi
    51. Fang B., Liu Ch.-Ch.M., Zong Zh., “On the Remodeling Conjecture For Toric Calabi-Yau 3-Orbifolds”, J. Am. Math. Soc., 33:1 (2020), 135–222  crossref  mathscinet  zmath  isi
    52. Brown M.K., Dyckerhoff T., “Topological K-Theory of Equivariant Singularity Categories”, Homol. Homotopy Appl., 22:2 (2020), 1–29  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:683
    Full text:223
    First page:14

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021